MathSciNet Relay Station
MathSciNet bibliographic data
MR2237621 65C30 (60H10)
Higham, Desmond J.; Kloeden, Peter E. Convergence and stability of implicit methods for jump-diffusion systems. Int. J. Numer. Anal. Model. 3 (2006), no. 2, 125–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement